# SDR UALA2013041002414

- Difficulty date: April 10, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 62,808 hours, 23,836 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTICAL PNL ON INLETOF ENG 2 MISSING A CHUNK AT THE 6 O'CLOCK POSITION.  FAN CASE ATTRITION LINER HAS MISSING MATERIAL AT 6 O'CLOCK POSITION TOP LAYER MEASURING 2"X 1.750" NEEDS TO BE REPAIRED WITHIN 20 CYCLES.  RPR- :REPAIRED ATTRITION LINER AT 6 O'CLOCK POSITION IAW MT 72-017.
